# SDR 07FDEA01902

- Difficulty date: May 21, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A57710013
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON RT UPPER WING SURFACE OUTB OF SPOILER 4  WS 1119-1182 RIB 18-19.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  REPAIR DOUBLER WAS REMOVED AND NO DAMAGE WAS FOUND.  NEW OVERSIZE FASTENERS WERE INSTALLED ON EXISTING HOLES IN ACCORDANCE WITH SRM 51-40-23.
